PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Fullerenes via their automorphism groups
Dragan Marušič, Klavdija Kutnar and Dušanka Janežič
MATCH Commun. Math. Comput. Chem. (Krag.) Volume 63, Number 2, pp. 267-282, 2010. ISSN 0340-6253


A semiregular element of a permutation group is a non-identity element having all cycles of equal length in its cycle decomposition. The existence of semiregular automorphisms in fullerenes is discussed. In particular, the family of fullerene graphs is described via the existence of semiregular automorphisms in their automorphism groups.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8233
Deposited By:Boris Horvat
Deposited On:21 February 2012